A problem of stabilization of equations with aftereffect
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 713-714
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a22,
author = {E. M. Markushin},
title = {A problem of stabilization of equations with aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {713--714},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a22/}
}
E. M. Markushin. A problem of stabilization of equations with aftereffect. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 713-714. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a22/